If I'm on the placebo week of my birth control

Patient

Q: If I'm on the placebo week of my birth control and he uses a condom. Is it likely that I could get pregnant? This was 2 months ago, I have no symptoms. I haven't gained any weight. But my stomach has felt bloated and I can feel my heartbeat in my lower abdomen and it occasionally twitches. I had a period last month and I'm supposed to start my period next week.

Symptoms:  Bloating. Stomach twitching
Doctor

A:   Hello dear,
Thanks for trusting ATD about your health care.

I can understand your concerns.
The chances of pregnancy are not there in your case as you had your period last month and you are on birth control pills and he used condom.
It can be a side effect of birth control pills.
So do not take any stress and wait and watch for your menses.
Hope it is useful, feel free to ask more questions.

Good luck.
Regards

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews